RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2003, Issue 7, Pages 5–21 (Mi vchgu105)  

Mathematics

О регуляризации нелинейных операторных уравнений

A. V. Bokov, V. P. Tanana


Full text: PDF file (697 kB)
References: PDF file   HTML file

Citation: A. V. Bokov, V. P. Tanana, “О регуляризации нелинейных операторных уравнений”, Vestnik Chelyabinsk. Gos. Univ., 2003, no. 7, 5–21

Citation in format AMSBIB
\Bibitem{BokTan03}
\by A.~V.~Bokov, V.~P.~Tanana
\paper О регуляризации нелинейных операторных уравнений
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2003
\issue 7
\pages 5--21
\mathnet{http://mi.mathnet.ru/vchgu105}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu105
  • http://mi.mathnet.ru/eng/vchgu/y2003/i7/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:44
    Full text:5
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021